Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 158142, 8 pages
http://dx.doi.org/10.1155/2009/158142
Research Article

Application of Symbolic Computation in Nonlinear Differential-Difference Equations

1Department of Computer Science, Liaoning Normal University, Liaoning, Dalian 116081, China
2Key Laboratory of Mathematics and Mechanization (KLMM), Academy of Mathematics and Systems Science, Chinese Academy of Science, Beijing 100080, China
3School of Physics and Electronic Technology, Liaoning Normal University, Liaoning, Dalian 116029, China

Received 18 March 2009; Accepted 12 September 2009

Academic Editor: Yong Zhou

Copyright © 2009 Fuding Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fuding Xie, Zhen Wang, and Min Ji, “Application of Symbolic Computation in Nonlinear Differential-Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 158142, 8 pages, 2009. https://doi.org/10.1155/2009/158142.